Obstructions to the equivalence of Poisson structures near a symplectic leaf of semisimple and compact type

Research output: Contribution to journalArticleResearchpeer-review

Original languageAmerican English
Pages (from-to)148-150
Number of pages3
JournalFunctional Analysis and its Applications
DOIs
StatePublished - 1 Apr 2008

Fingerprint

Poisson Structure
Obstruction
Semisimple
Linearization
Siméon Denis Poisson
Leaves
Equivalence
Theorem
Industry
Business

Cite this

@article{f0e2355dc7484b2b9bc5d60754bffa42,
title = "Obstructions to the equivalence of Poisson structures near a symplectic leaf of semisimple and compact type",
author = "Vorobiev, {Yu M.}",
year = "2008",
month = "4",
day = "1",
doi = "10.1007/s10688-008-0022-6",
language = "American English",
pages = "148--150",
journal = "Functional Analysis and its Applications",
issn = "0016-2663",
publisher = "Springer New York",

}

Obstructions to the equivalence of Poisson structures near a symplectic leaf of semisimple and compact type. / Vorobiev, Yu M.

In: Functional Analysis and its Applications, 01.04.2008, p. 148-150.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Obstructions to the equivalence of Poisson structures near a symplectic leaf of semisimple and compact type

AU - Vorobiev, Yu M.

PY - 2008/4/1

Y1 - 2008/4/1

U2 - 10.1007/s10688-008-0022-6

DO - 10.1007/s10688-008-0022-6

M3 - Article

SP - 148

EP - 150

JO - Functional Analysis and its Applications

JF - Functional Analysis and its Applications

SN - 0016-2663

ER -